# SDR CA020920001

- Difficulty date: September 15, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Airbus A310-300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Liner
- Part number: A5397822300600
- Condition: Missing
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   DURING THE WALK AROUND OF AIRCRAFT, FOUND THE LOWER FWD LINING ASSY, AT AFT CARGO COMPARTMENT DOOR FRAME, WAS MISSING. MAINTENANCE REPLACED THE LINING ASSY IAW AMM 53-17-88.
